# SDR AALA980351

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION INSIDE STR 28R AT FS 950 E + 2.  REPAIRED STRINGER PER ESO 11697 DATED 2-7-98.  TST:  51,688 HOURS.  CYCLES:  31,372.  (X)
